# SDR UALA2011091204914

- Difficulty date: September 10, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 64,782 hours, 9,251 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE ODOR NOTICED BY DOOR 2L.  ACCOMPLISHED FIM TASK.
